MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number EG-580UT
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a leak at the bifurcation of video/us connector.Also reported a failed culture process with positive finding at the elevator and a second finding (also at elevator) following the subsequent reprocessing.Customer requested service to perform a full product maintenance with this in mind.There was no patient involvement.The following information was provided regarding the results of the culture tests.On (b)(6) 2024, the scope was cultured.Results from the culture grew candida albicans.On (b)(6) 2024 the scope was re-cultured.Positive culture grew klebsiella.
 
Additional Manufacturer Narrative
Fujifilm corporation will conduct a detailed investigation on the subject endoscope.The supplemental mdr will be submitted if the additional information is available.
 
Additional Manufacturer Narrative
Fujifilm conducted a detailed investigation around the elevator of the subject scope.As a result, there were no abnormalities that could be signs of contamination.On (b)(6) 2024, the site visit was conducted and the reprocessing and culturing process were checked at the facility.As a result, some deviations were found from the recommended procedures described in the ifu, but fujifilm was unable to identify them as the cause of this issue.On 2024/12/5 and 2024/12/19, fujifilm provided retraining on the reprocessing procedures to the facility.

Brand Name
FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key20394591
Report Number3001722928-2024-00031
Device Sequence Number6596924
Product Code ODG
UDI-Device Identifier04547410349061
UDI-Public(01)04547410349061
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-580UT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown